Title: Wallis’s product formula for π: a symbolic approach
Authors: Levrie, Paul # ×
Issue Date: Mar-2012
Publisher: Bell and Hyman
Series Title: The Mathematical Gazette vol:96 issue:535 pages:127-129
ISSN: 0025-5572
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science